How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Rylee-RN,CNM Your Own Question
Rylee-RN,CNM, Nurse
Category: Health
Satisfied Customers: 460
Experience:  I have been a Registered Nurse for 11 years, practicing as a school RN, now in an OB/GYN office
Type Your Health Question Here...
Rylee-RN,CNM is online now
A new question is answered every 9 seconds

hive..Previously experienced some fatigue and shoulder joint pain

Customer Question


Started taking Zocor 5mg daily about 10 days ago. Just got a hive on my shoulder. Previously experienced some fatigue and shoulder joint pain. Problem?

Greg Piccionelli
Submitted: 8 years ago via Patientsville.
Category: Health
Expert:  Rylee-RN,CNM replied 8 years ago.

Hello there,

You need to speak with your doctor about the possibility of an allergic reaction to this medication. Hives are a sign of this, and should be reported to your doctor right away. Furthermore, since you have developed joint (or muscle) pain,and fatigue, this is an adverse reaction to this medication, and you need to speak with your doctor as soon as you can about prescribing a different medication. Severe muscle damage and kidney problems have also been associated with this medication. However, alcohol increases your risk of developing a serious side effect. You should try to avoid alcoholic beverages if possible when on this medicine. I do believe all of your symptoms are directly related to the zocor and this is something that should be addressed by your doctor soon. Thanks so much!